# SDR SWAA2019081936006

- Difficulty date: August 7, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81000
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LOCATED ON THE G1 GALLEY BROKEN.          / R&R CONTACT SPLICE IAW SWPM & AMM.
